# SDR AT0000483

- Difficulty date: December 1, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT AT AFT DOOR TO VERTICAL STAIRS WILL NOT ILLUMINATE. REPAIRED BROKEN WIRE ON BATTERY PACK R88.   IAW DC9 MM 20-50
